Crescent Paracetamol Caffeine Tabs 500Mg 16s

      £0.49 each 3p each
We're sorry but this product is no longer available online
Crescent Paracetamol Caffeine Tabs 500Mg 16s

Crescent Paracetamol Caffeine Tabs 500Mg 16s

      £0.49 each 3p each
We're sorry but this product is no longer available online

Click & Collect Express

Search for a Store

Home Delivery Information

Delivery Options & Info

Product Information

Paracetamol is an analgesic (pain killer) and an antipyretic (helps to reduce body temperature when you have a fever). This medicine is used for the relief of headache, migraine, neuralgia and rheumatic aches and pains. Also for the relief of symptoms of colds and influenza.

Adults and children over 10

Paracetamol 500mg, Caffeine 65mg, maize starch, colloidal anhydrous silica, sodium starch glycollate, povidone, potassium sorbate (E202), magnesium stearate, talc, hypromellose and
macrogol 4000.

Product code: 862101

EAN: 5017123003301

Savers Health and Beauty Limited is registered in England and Wales under company number 02202838 with its registered office at Hutchison House 5 Hester Road, Battersea, London, SW11 4AN.